Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2021-02-02T10:31:06Z
dc.date.issued2020-07
dc.identifier.citationDiaz-Barrero, J.L. A new bound for the moduli of the zeros. "Arhimede Mathematical Journal", Juliol 2020, vol. 7, núm. 1, p. 27-31.
dc.identifier.issn2462-537X
dc.identifier.urihttp://hdl.handle.net/2117/336647
dc.description.abstractIn this note, we give an explicit bound for the modules of the zeros of a polynomial that involves binomial coefficients and recursive numbers.
dc.format.extent5 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleA new bound for the moduli of the zeros
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.contributor.groupUniversitat Politècnica de Catalunya. COSDA-UPC - COmpositional and Spatial Data Analysis
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory
dc.relation.publisherversionhttp://amj-math.com/wp-content/uploads/2020/07/AMJ2020-vol7iss1.pdf
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac30447708
dc.description.versionPostprint (author's final draft)
dc.date.lift10000-01-01
local.citation.authorDiaz-Barrero, J.L.
local.citation.publicationNameArhimede Mathematical Journal
local.citation.volume7
local.citation.number1
local.citation.startingPage27
local.citation.endingPage31


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record